Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane didnt work for me back on Erythromycin

Sorry for not posting for long time, i had exams and was very busy. Anyway after visiting my dermatologist she saw how bad my skin got and took me off accutane and put me on Erythromycin 250mg (2 everyday for the next 8 week) which she said will help with the inflammation. My acne has got much better and i do not have any side affects from this drug.

All i would say is Although accutane is a good drug its not for everyone. Now my skin is just red and deeply scared the acne is slowly but surely healing!


    From the album:

    Accutane destroyed my face!!

    • 11 pictures
    • 0 comments
    • 10 image comments

    Photo Information for Accutane didnt work for me back on Erythromycin


    Recommended Comments

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×